Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

September 11, 2016Emanuel County, Toombs County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 11, 2016, 10:13 PM EDT for Emanuel County, Toombs County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2016, 10:13 PM EDT (02:13 UTC)
Expired
Sep 11, 2016, 11:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA

Counties Emanuel County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2016-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2016-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
872 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

872 
WWUS82 KFFC 120213
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT SUN SEP 11 2016
 
GAZ086-113-120300-
TOOMBS GA-EMANUEL GA-
1013 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS AND EMANUEL COUNTIES UNTIL
1100 PM EDT...

AT 1013 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MODOC TO JOHNSON CORNER...AND MOVING EAST AT 5
MPH.

  HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. 
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. 
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW 
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...LYONS...VIDALIA...TWIN CITY...STILLMORE...OAK PARK...GARFIELD...
SANTA CLAUS...SUMMERTOWN...NUNEZ...MODOC...PONDEROSA...NORMANTOWN...
CANOOCHEE...DELLWOOD...OHOOPEE...LEXSY...THREE POINTS...NEW BRANCH AND
GEORGE L SMITH STATE PARK.

LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
      3235 8225 3218 8219 3207 8220 3208 8236
      3241 8240 3244 8238 3245 8240 3272 8243
      3281 8222 3280 8220 3282 8215 3266 8208
      3260 8200
TIME...MOT...LOC 0213Z 214DEG 6KT 3268 8231 3207 8230 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 11, 7:08 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Sep 11, 7:08 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
708 PM EDT SUN SEP 11 2016

.UPDATE...
Cold front has dropped south to near a Athens to LaGrange line.
Showers and a few thunderstorms continue to work off the evening
instability, but should continue to diminish. However, with the
front becoming nearly stationary, will keep in an isolated chance
of showers in across the southern third of the CWFA overnight.

&&

.PREV DISCUSSION... /Issued 331 PM EDT SUN SEP 11 2016/

SHORT TERM /Tonight through Monday Night/...
Models continue in good agreement through the short term. Cold front
currently just south of ATL-AHN and will continue to drift south
through the CWA. Moisture associated with the front will also sink
south this afternoon and evening bringing dry conditions to north
Georgia with isolated showers continuing across central Georgia in
the vicinity of the front. Moisture will begin moving north late
tonight and Monday bringing increasing chances of showers and
tstorms...mainly to central Georgia...and mainly during the
afternoon.

17

LONG TERM /Tuesday through Sunday/...
Extended forecast looks to be on track with only slight
adjustments for Tuesday and Day 7. The lowered temps for the wedge
development still look appropriate, and neighbors seem to be in
better agreement with our thinking. Approaching passage continues
to keep pops high Saturday and Sunday. At this time, previous
forecast discussion still applies and is included below.

31

/Issued 433 AM EDT SUN SEP 11 2016/

Models with pretty good agreement on main influencing mid-upper level
synoptic features for fcst period and a bit closer with late period
sfc features. Still looking like overall decent chance pops for
majority of CWA for Tuesday as broad moisture field over southeast
CONUS gets aided squeeze play from a weak low approaching from
southeast Atlantic coast. Guidance continues to have some upper
ridging amplify eastward by midweek...with a translated sfc high
advecting into New England by late Thurs/Fri. This in turn would
result in a hybrid CAD regime for the area. There are signs of
fairly good low-mid level moisture overrunning so we could be in
for a cooler cloudy end of week into weekend. Increasing chance
for showers as well given this setup and will need to watch for
convective triggering along or near where wedge front shapes up and
any elevated instability for storm potential. Also higher chance pops
trending from NW by late Sat/Sun with approach of possible
shortwave/elongated front.

For temps...blend looks reasonable with values near climo norms
through midweek...though have gone a bit cooler for end of week
given aforementioned likely wedge influence and any in-situ
reinforcement /could be 3-5 deg below norm/.

Baker

&&

.AVIATION...
00Z Update...
Front has moved south of ATL this evening, along with showers and
thunderstorms. Even though winds will be very light overnight,
they should switch over to the east side behind the frontal
boundary. Winds will remain on the east side through the remainder
of the TAF period. SCT convection expected to pop up once again
along the front tomorrow afternoon during peak heating.

//ATL Confidence...00Z Update...
High confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  70  85 /  20  50  30  30
Atlanta         70  87  71  86 /  20  40  30  30
Blairsville     61  82  65  83 /  10  30  30  30
Cartersville    66  88  70  87 /  10  30  30  30
Columbus        72  92  72  89 /  40  50  30  30
Gainesville     70  83  69  83 /  10  40  30  30
Macon           70  90  71  87 /  40  50  30  40
Rome            64  89  70  88 /  10  20  20  30
Peachtree City  69  87  70  86 /  20  40  30  30
Vidalia         73  90  72  87 /  30  40  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Sep 11, 4:49 AM EDT, 17 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT SUN SEP 11 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
449 AM EDT SUN SEP 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE MAJORITY
OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO EVENING...EXCEPT
THE FAR NORTHWEST.

.WEATHER HAZARDS EXPECTED...
GUSTY WINDS...OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE
EACH DAY THROUGH SATURDAY. A FEW STRONG STORMS WITH GUSTY
WINDS... HEAVY RAIN AND FREQUENT LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 11, 8:03 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 PM EDT SUN SEP 11 2016

GAZ083-095-096-105-107-120045-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-DOOLY GA-PULASKI GA-
803 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...WESTERN
BLECKLEY...HOUSTON...NORTHEASTERN DOOLY AND NORTHWESTERN PULASKI
COUNTIES UNTIL 845 PM EDT...

AT 803 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TARVERSVILLE TO UNADILLA...AND MOVING SOUTHEAST
AT 15 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...HAWKINSVILLE...UNADILLA...PAULK...MAGNOLIA...BONAIRE...GROVAN
IA... OCMULGEE PUBLIC FISHING
AREA...ROYAL...TARVERSVILLE...HAYNEVILLE... HOUSTON
LAKE...HENDERSON...BROWNDALE...GROVE PARK...MOCK SPRINGS...
CLINCHFIELD...KATHLEEN...MOSS OAK AND MEADOWDALE.

LAT...LON 3239 8384 3243 8384 3259 8353 3248 8329
      3212 8367
TIME...MOT...LOC 0003Z 322DEG 13KT 3251 8351 3227 8376
Special weather statement, Sep 11, 8:06 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT SUN SEP 11 2016

GAZ086-120030-
EMANUEL GA-
806 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EMANUEL COUNTY UNTIL 830
PM EDT...

AT 805 PM EDT...A STRONG THUNDERSTORM WAS OVER GEORGE L SMITH STATE
PARK...OR 11 MILES NORTH OF METTER...MOVING EAST AT 10 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
EMANUEL COUNTY.

LAT...LON 3254 8203 3256 8208 3254 8211 3254 8212
      3261 8212 3264 8204 3261 8200
TIME...MOT...LOC 0005Z 269DEG 10KT 3257 8208
Special weather statement, Sep 11, 8:45 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT SUN SEP 11 2016

GAZ104-120115-
SUMTER GA-
845 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 915 PM EDT...

AT 843 PM EDT...STRONG THUNDERSTORMS WERE AROUND HUNTINGTON...OR NEAR
AMERICUS...AND WERE DRIFTING SOUTH AT 5 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...LESLIE...DE SOTO...DESOTO...COBB...SUMTER...LAMAR...NEW
ERA... METHVINS...MADDOX AND HUNTINGTON.

LAT...LON 3192 8430 3212 8430 3215 8403 3213 8401
      3212 8401 3211 8400 3210 8400 3209 8398
      3207 8399 3206 8398 3205 8398 3205 8397
      3202 8395 3191 8394
TIME...MOT...LOC 0043Z 269DEG 49KT 3203 8414
Special weather statement, Sep 11, 8:47 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT SUN SEP 11 2016

GAZ095-105-107-108-120115-
WILCOX GA-HOUSTON GA-DOOLY GA-PULASKI GA-
847 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX...SOUTHERN
HOUSTON...DOOLY AND WESTERN PULASKI COUNTIES UNTIL 915 PM EDT...

AT 846 PM EDT...STRONG THUNDERSTORMS WERE OVER THE AREA AND
DRIFTING SOUTH AT 5 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAWKINSVILLE...VIENNA...UNADILLA...PINEVIEW...PINEHURST...RICHWOOD...
GROVANIA...POPE CITY...WALLACE...HAYNEVILLE...HENDERSON...BROWNDALE...
TIPPETTVILLE...GROVE PARK...MOCK SPRINGS...FINLEYSON...ELKO...KLONDIKE AND
PLEASANT VIEW.

LAT...LON 3229 8387 3229 8385 3236 8385 3236 8386
      3237 8385 3240 8351 3204 8347 3203 8383
TIME...MOT...LOC 0046Z 269DEG 49KT 3233 8382
Special weather statement, Sep 11, 9:15 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT SUN SEP 11 2016

GAZ105-120145-
DOOLY GA-
915 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOOLY COUNTY UNTIL 945 PM
EDT...

AT 915 PM EDT...A STRONG THUNDERSTORM WAS OVER PINEHURST...OR 7 MILES
NORTH OF VIENNA...AND WAS NEARLY STATIONARY.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VIENNA...UNADILLA...PINEHURST AND LILLY.

LAT...LON 3209 8388 3228 8390 3229 8372 3228 8370
      3229 8370 3229 8362 3208 8362
TIME...MOT...LOC 0115Z 269DEG 49KT 3219 8375
Special weather statement, Sep 11, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT SUN SEP 11 2016

GAZ086-113-120300-
TOOMBS GA-EMANUEL GA-
1013 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS AND EMANUEL COUNTIES UNTIL
1100 PM EDT...

AT 1013 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MODOC TO JOHNSON CORNER...AND MOVING EAST AT 5
MPH.

  HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...LYONS...VIDALIA...TWIN CITY...STILLMORE...OAK PARK...GARFIELD...
SANTA CLAUS...SUMMERTOWN...NUNEZ...MODOC...PONDEROSA...NORMANTOWN...
CANOOCHEE...DELLWOOD...OHOOPEE...LEXSY...THREE POINTS...NEW BRANCH AND
GEORGE L SMITH STATE PARK.

LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
      3235 8225 3218 8219 3207 8220 3208 8236
      3241 8240 3244 8238 3245 8240 3272 8243
      3281 8222 3280 8220 3282 8215 3266 8208
      3260 8200
TIME...MOT...LOC 0213Z 214DEG 6KT 3268 8231 3207 8230

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:01 PM EDTSpecial Weather StatementFFCSumter, Webster44 min
Sep 11, 8:03 PM EDTSpecial Weather StatementFFCHouston42 min
Sep 11, 8:06 PM EDTSpecial Weather StatementFFCCandler24 min
Sep 11, 8:45 PM EDTSpecial Weather StatementFFCSumter30 min
Sep 11, 8:47 PM EDTSpecial Weather StatementFFCDooly28 min
Sep 11, 9:15 PM EDTSpecial Weather StatementFFCDooly30 min
Sep 11, 10:58 PM EDTSpecial Weather StatementFFCEmanuel, Toombs47 min
Sep 11, 11:45 PM EDTSpecial Weather StatementFFCTreutlen30 min
Sep 12, 12:23 AM EDTSpecial Weather StatementFFCToombs67 min
Sep 12, 2:13 PM EDTSpecial Weather StatementFFCMeriwether32 min
Sep 12, 2:38 PM EDTSpecial Weather StatementFFCLamar, Pike37 min
Sep 12, 2:55 PM EDTSpecial Weather StatementFFCButts, Monroe35 min
Sep 12, 3:11 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe34 min
Sep 12, 3:30 PM EDTSpecial Weather StatementFFCUpson30 min
Sep 12, 3:45 PM EDTSpecial Weather StatementFFCLamar, Monroe30 min
Sep 12, 4:17 PM EDTSpecial Weather StatementFFCJones28 min
Sep 12, 4:19 PM EDTSpecial Weather StatementFFCLamar26 min
Sep 12, 4:29 PM EDTSpecial Weather StatementFFCClayton, Henry31 min
Sep 12, 4:42 PM EDTSpecial Weather StatementFFCJones, Monroe, Upson33 min
Sep 12, 5:13 PM EDTSpecial Weather StatementFFCBibb32 min
Sep 12, 5:19 PM EDTSpecial Weather StatementFFCHarris26 min
Sep 12, 5:21 PM EDTSpecial Weather StatementFFCTalbot24 min
Sep 12, 5:28 PM EDTSpecial Weather StatementFFCSchley32 min
Sep 12, 5:36 PM EDTSpecial Weather StatementFFCBibb, Peach24 min
Sep 12, 5:44 PM EDTSpecial Weather StatementFFCCobb31 min
Sep 12, 5:58 PM EDTSpecial Weather StatementFFCBibb32 min
Sep 12, 6:02 PM EDTSpecial Weather StatementFFCMarion43 min
Sep 12, 6:06 PM EDTSpecial Weather StatementFFCPeach24 min
Sep 12, 6:26 PM EDTSpecial Weather StatementFFCPaulding34 min
Sep 12, 6:28 PM EDTSpecial Weather StatementFFCPaulding32 min
Sep 12, 6:34 PM EDTSpecial Weather StatementFFCHouston26 min
Sep 12, 6:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Sep 12, 7:22 PM EDTSevere Thunderstorm WarningFFCFloyd38 min
Sep 12, 7:29 PM EDTSpecial Weather StatementFFCGilmer31 min
Sep 12, 7:34 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen26 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.